# SDR USAA2014010600032

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 8,777 hours, 2,992 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AUTO LAND FAILURE BELOW 100' RA.  CAPTAIN DISCONNECTED AUTOPILOT & LANDED VISUALLY. ACCOMPLISHED A321 TSM 22-00-00-810-801A, NO FAULTS.   ACCOMPLISHED RA 1 & 2 RAMP TEST IAW A321 AMM 34-42-00-730-002A & RA 1 & 2 BITE IAW 34-42-00-740-002A, NO FAULTS FOUND.  ACCOMPLISHED SATISFACTORY & CAT III CAPABILITY TEST IAW JOB CARD 26T00022001.
